# SDR DALA1307546707

- Difficulty date: March 12, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 43,580 hours, 16,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 616-630 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FUSELAGE SKIN, FOUND OVERSIZE HOLES ON CREASE BEAM S17L BS 618-630.  ACCOMPLISHED SPLICE REPAIR OF CREASE BEAM IAW ERA 512651-14 RE O.
